BibTeX record journals/ijcon/GerasimovPN20

download as .bib file

@article{DBLP:journals/ijcon/GerasimovPN20,
  author       = {Dmitry Nikolaevich Gerasimov and
                  Aleksei Vladimirovich Paramonov and
                  Vladimir Olegovich Nikiforov},
  title        = {Algorithms of adaptive disturbance compensation in linear systems
                  with arbitrary input delay},
  journal      = {Int. J. Control},
  volume       = {93},
  number       = {7},
  pages        = {1596--1604},
  year         = {2020},
  url          = {https://doi.org/10.1080/00207179.2018.1521527},
  doi          = {10.1080/00207179.2018.1521527},
  timestamp    = {Sun, 19 Jan 2025 13:49:02 +0100},
  biburl       = {https://dblp.org/rec/journals/ijcon/GerasimovPN20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}